# SDR DALA2022121208013

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 91,533 hours, 22,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 ARMING LEVER IS NOT MOVING FUSELAGE VISABLE ON AFT PORTION OF 1R DOOR. CORRECTIVE ACTION: RECONNECTED DOOR BUSTLE & EXCERCISE DOOR OPS CK GOOD.
